# SDR FDEA201302280477

- Difficulty date: February 28, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 69,175 hours, 14,592 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O WITH GEAR HANDLE UP.  RED LIGHT WAS ON FOR LT GEAR IN BOTH INDICATORS.  CYCLED DID NOT HELP.  AFTER BLOCK IN NR 1 MLG HYD LINES AND BRACKETS ON BACK SIDE OF STRUT WAS TORN OFF AND BROKEN.   ALONG WITH NR 6 BRAKE TEMP SENSOR LINE.   WIRE  BUNDLE WAS TORN OUT FROM UNDER AFT TRUCK.
